# SDR SIMA200306406

- Difficulty date: February 26, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N703MR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145173
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14525381003
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DUIRNG AN IMBV INSPECTION, THE CABIN CENTER OMEGA BEAM WAS FOUND TO BE CORRODED BEYOND SRM LIMITS AT FRAME 25.  REMOVED CORROSION BY CREATING A 5.2 INCH BY 2.75 INCH BY.5 INCH CUTOUT.  FABRICATED A Z-SHAPED DOUBLER, FILLER AND TWO SHIMS.  REPAIR DONE IAW EMB SRM (SRM 145/1145 REV 20) 53-22-10 FIG 201 SHEET 1 AND INFORMATION CONTAINED IN AMERICAN EAGLE AIRLINES ETN EB 53-032R1 PARA 6 FOR ALTERNATE FASTENERS.  (M)
